EconPapers    
Economics at your fingertips  
 

Regular Infinite Economies

Enrique Covarrubias ()

Levine's Working Paper Archive from David K. Levine

Date: 2007-07-22
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.dklevine.com/archive/refs4843644000000000034.pdf (application/pdf)

Related works:
Journal Article: Regular Infinite Economies (2010) Downloads
Working Paper: Regular Infinite Economies (2010) Downloads
Working Paper: Determinacy of equilibria of smooth infinite economies (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cla:levarc:843644000000000034

Access Statistics for this paper

More papers in Levine's Working Paper Archive from David K. Levine
Series data maintained by David K. Levine ().

 
Page updated 2018-02-18
Handle: RePEc:cla:levarc:843644000000000034